Translator Disclaimer
May 2017 Invariance principles under the Maxwell–Woodroofe condition in Banach spaces
Christophe Cuny
Ann. Probab. 45(3): 1578-1611 (May 2017). DOI: 10.1214/16-AOP1095

Abstract

We prove that, for (adapted) stationary processes, the so-called Maxwell–Woodroofe condition is sufficient for the law of the iterated logarithm and that it is optimal in some sense. That result actually holds in the context of Banach valued stationary processes, including the case of $L^{p}$-valued random variables, with $1\le p<\infty$. In this setting, we also prove the weak invariance principle, hence generalizing a result of Peligrad and Utev [Ann. Probab. 33 (2005) 798–815]. The proofs make use of a new maximal inequality and of approximation by martingales, for which some of our results are also new.

Citation

Download Citation

Christophe Cuny. "Invariance principles under the Maxwell–Woodroofe condition in Banach spaces." Ann. Probab. 45 (3) 1578 - 1611, May 2017. https://doi.org/10.1214/16-AOP1095

Information

Received: 1 March 2015; Revised: 1 January 2016; Published: May 2017
First available in Project Euclid: 15 May 2017

zbMATH: 1374.60060
MathSciNet: MR3650410
Digital Object Identifier: 10.1214/16-AOP1095

Subjects:
Primary: 60B12, 60F17, 60F25
Secondary: 37A50

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.45 • No. 3 • May 2017
Back to Top